MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 210-103-5UU
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: procedure is estimated as (b)(6) 2025.H10: manufacturer report number.
 
Event or Problem Description
It was reported that the intended procedures were left heart catheterization, bypass graft angiography and plain old balloon angioplasty (poba) of the right posterior descending artery (rpda).The 1.0 x10 mm sapphire balloon came off of the delivery catheter and was permanently lodged in rpda.

Brand Name
SAPPHIRE II PRO
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road
futian free trade zone
shang hai shi, shanghai 51803 8
CH  518038
MDR Report Key21960481
Report Number3004742232-2025-00127
Device Sequence Number9197558
Product Code LOX
UDI-Device Identifier06934955942037
UDI-Public(01)06934955942037(17)260428(10)4231522404
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
Report Date (Section F) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number210-103-5UU
Device Catalogue Number210-103-5UU
Device Lot Number4231522404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2025
Event Location Hospital
Date Report to Manufacturer05/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight87 KG
Patient RaceWhite
Date Report Sent to FDA05/05/2025